# SDR SWAA2016092608085

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 71,868 hours, 58,197 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2399
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTS FROM CABIN OF SMOKE ODOR, ODOR DISSIPATED AFTER GASPER FAN TURNED OFF AT 10K.  R & R GASPER FAN IAW AMM.
